# SDR C2XA10SH228

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 9,928 hours, 5,804 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 5196
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

XNA - TAKEOFF CONFIGURATION MALFUNCTION.  REMOVED AND REPLACED FECU IAW EMB 145 XR AMM 27-53-02.  OPS CHECK GOOD.  NO FAULTS FOUND AT THIS TIME.
